A certain type of partial differential equations on tori

Michal Fečkan

Mathematica Bohemica (1992)

  • Volume: 117, Issue: 4, page 365-372
  • ISSN: 0862-7959

Abstract

top
The existence of classical solutions for some partial differential equations on tori is shown.

How to cite

top

Fečkan, Michal. "A certain type of partial differential equations on tori." Mathematica Bohemica 117.4 (1992): 365-372. <http://eudml.org/doc/29215>.

@article{Fečkan1992,
abstract = {The existence of classical solutions for some partial differential equations on tori is shown.},
author = {Fečkan, Michal},
journal = {Mathematica Bohemica},
keywords = {averaging; singularly perturbed equations on tori; Banach fixed point theorem; averaging; singularly perturbed equations on tori; Banach fixed point theorem},
language = {eng},
number = {4},
pages = {365-372},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A certain type of partial differential equations on tori},
url = {http://eudml.org/doc/29215},
volume = {117},
year = {1992},
}

TY - JOUR
AU - Fečkan, Michal
TI - A certain type of partial differential equations on tori
JO - Mathematica Bohemica
PY - 1992
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 117
IS - 4
SP - 365
EP - 372
AB - The existence of classical solutions for some partial differential equations on tori is shown.
LA - eng
KW - averaging; singularly perturbed equations on tori; Banach fixed point theorem; averaging; singularly perturbed equations on tori; Banach fixed point theorem
UR - http://eudml.org/doc/29215
ER -

References

top
  1. A. C. Lazer P. J. McKenna, 10.1016/0022-0396(88)90150-7, Journal of Diff. Equa. 72 (1988), 95-106. (1988) MR0929199DOI10.1016/0022-0396(88)90150-7
  2. T. Kato, Locally coercive nonlinear equations, with applications to some periodic solutions, Duke Math. Journal 51 (1984), 923-936. (1984) Zbl0571.47051MR0771388
  3. J. Moser, A rapidly convergent iteration method and nonlinear partial differential equations, I, Ann. Scuola Norm. Sup. Pisa 20(1966), 226-315. (1966) 
  4. P. Rabinowitz, A rapid convergence method for a singular perturbation problem, Ann. Inst. H. Poincaré, Ana. Nonlinéaire 1 (1984), 1-17. (1984) Zbl0547.35047MR0738493

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.